# SDR AALA202103229012

- Difficulty date: January 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 0.280 INCH CRACK ON CENTER WINDSHIELD FRAME AT FR2 AND Y0. PERFORMED ON WINDOW CENTER POST LEFT FROM LOWER INBOARD RADIUS LOWER ATTACHMENT INTERNAL AREA SIDE IN COCKPIT IAW EA 311073.
